MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE

MICRO THERAPEUTICS, INC. DBA EV3 REACT CATHETER; CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Model Number REACT-68
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Intracranial Hemorrhage (1891); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Death
Event or Problem Description
Medtronic received information regarding a patient who had undergone a mechanical thrombectomy procedure in which a react-68 aspiration catheter and solitaire x stent retriever were used on (b)(6) 2024.Iv tpa was contraindicated.Two passes were made.The procedure was to treat ischemic stroke in the right middle cerebral artery (r-mca) m2 segment.The patient's baseline tici was 0, mrs was 0, nihss was 10.Procedure mrs was 4 and post-procedure tici was 0, nihss was 7.It was reported that corelab report, a subarachnoid hemorrhage (sah) was noted in the 24-hour post-operative imaging.Site has not confirmed corelab observation.The patient was discharged on (b)(6) 2024 but it was reported the patient died (b)(6) 2024.Cause of death was not specified in the report.
 
Additional Manufacturer Narrative
Continuation of d10: product id sfr4-4-40-10 (b487481); medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
This event is no longer a reportable event.Mdr decision corrected to not reportable.No additional supplement reports are required unless additional information received indicates a reportable event.As there was no device malfunction, confirmed there was no subarachnoid hemorrhage event, and the patient's death was unrelated to any medtronic device or the procedure, the event no longer meets the definition of a complaint.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information received reported the site and study investigator confirmed there as no subarachnoid hemorrhage present on imaging.The patient died at the in-patient rehab facility.Autopsy records were not maid available but the site confirmed the event was related to the patient's pre-existing medical history of heart failure and was not due to subarachnoid hemorrhage.The patient death was unrelated to the study procedure or medtronic devices used in the procedure.As there was no device malfunction, confirmed there was no subarachnoid hemorrhage event, and the patient's death was unrelated to any medtronic device or the procedure, the event no longer meets the definition of a complaint per 027-wi185.This event is no longer a reportable event.Mdr decision corrected to not reportable.No additional supplement reports are required unless additional information received indicates a reportable event.

Brand Name
REACT CATHETER
Common Device Name
CATHETER, PERCUTANEOUS, NEUROVASCULATURE
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23398943
Report Number2029214-2025-02287
Device Sequence Number13275028
Product Code QJP
UDI-Device Identifier00847536041967
UDI-Public(01)00847536041967(17)250227(10)B526749
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K180715
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2025
Device Model NumberREACT-68
Device Catalogue NumberREACT-68
Device Lot NumberB526749
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer10/29/2025
Initial Report FDA Received Date10/27/2025
Supplement Report FDA Received Date11/25/2025
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Outcome Attributed to Adverse Event Death;
Patient Age88 YR
Patient SexFemale